# SDR AALA202305156064

- Difficulty date: May 4, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 85,567 hours, 11,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AISLE OVERHEAD EMERGENCY EXIT SIGN JUST AFT OF 1L ENTRY DOOR INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202305086064: REMOVED AND REPLACED 1L ENTRY AISLE EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY ASSEMBLY PER AMM 33-51-06. OPERATIONAL TEST GOOD.** (CLOSED)
